MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-05
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was blood in mega 40 cc intra-aortic balloon (iab) during the balloon implantation process.There was no injury reported.
 
Additional Manufacturer Narrative
Due to character limitation in e1, full event site name is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Due to character limitation in e1, full event site address is (b)(6).Event site telephone is (b)(6).Updated fields - b4, b7, d9, d10, e1(initial reporter, event site address, telephone and email), g1, g3, g6, h2, h3, h6 ( type of investigation, investigation findings, investigation conclusion), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
MEGA 7.5 FR. 40CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22540039
Report Number2248146-2025-0000388
Device Sequence Number20816296
Product Code DSP
UDI-Device Identifier10607567109039
UDI-Public(01)10607567109039(10)3000420381(17)270410(11)240410
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-05
Device Catalogue Number0684-00-0295-05
Device Lot Number3000420381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN PUMP
Patient Age74 YR
Patient SexMale
Patient Weight75 KG